Second-order matrix linear differential equations
Differencialʹnye uravneniâ, Tome 31 (1995) no. 11, pp. 1925-1926
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_11_a20,
author = {V. P. Derevenskii},
title = {Second-order matrix linear differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1925--1926},
year = {1995},
volume = {31},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_11_a20/}
}
V. P. Derevenskii. Second-order matrix linear differential equations. Differencialʹnye uravneniâ, Tome 31 (1995) no. 11, pp. 1925-1926. http://geodesic.mathdoc.fr/item/DE_1995_31_11_a20/